# SDR SWIA2024052202

- Difficulty date: May 2, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N279SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000743
- Aircraft time: 12,384 hours, 9,998 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN AFT WET AREA ON RH INBD SEAT TRACK AT FR84.   (C-CHECK RO 5/21/2024)   REMOVED CORROSION BY PERFORMING DOBLER/FILLER REPAIR ON AFT WET AREA ON RH INBD SEAT TRACK AT FR84. RESTORED SURFACE PROTECTION REF: SRM 52-23-10/REPAIR04P SEE CONTINUATION CARD FOR WORK PERFORMED. THIS REPAIR WILL NOT AFFECT WEIGHT AND BALANCE.
